MathSciNet Relay Station
MathSciNet bibliographic data
MR160782 (28 #3993) 14.10 (14.20)
Moĭšezon, B. G. A projectivity criterion of complete algebraic abstract varieties. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 28 1964 179–224.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement